# SDR SWAA2022021054777

- Difficulty date: December 20, 2021
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N791SW
- Make and model: Boeing 737
- Aircraft serial: 27886
- Aircraft time: 67,914 hours, 39,947 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: LOWER FUSELAGE PANEL 193D HAS 2 HOLE ELONGATED. (WORK WITH N/R TTG8Q009W5HD) ; / [01] PREPARED THE DAMAGED FASTENERS HOLES AND FILLED THE HOLE WITH RESIN AND CHOPPED FIBERS; MADE THE SURFACE CONTOUR OF THE REPAIR EQUAL TO INITIAL SURFACE. REF B737-700 SRM 53-40-70-2R-1; SRM 51-70-04-2R-9 PARAGRAPH 4 AND SRM 51-70-04-2R-0 PARAGRAPH 4.; [02] VERIFIED STEP 1. OK TO INSTALL REPAIR.; [03] APPLIED THE FABRIC REPAIR PLIES AT FASTENERS HOLES DAMAGED. REF B737-700 SRM 53-40-70-2R-1; SRM 51-70-04-2R-9 PARAGRAPH 4; FIGURE 201 REPAIR 9 PAGE 3 AND SRM 51-70-04-2R-0 PARAGRAPH 4.; [04] VERIFIED STEP #3.; [05] OK TO APPLY PROTECTIVE COAT.; [06] APPLIED PROTECTIVE COAT AT REPAIR AREA ACCESS PANEL 193D. REF B737-700 AMM 51-21-99-300-802.; [07] VERIFIED STEP #6; [08] MATERIAL USED RESIN EY 3804 PO#: 1753536 AND BMS9-3-120TYD CL7 PO#: 1690463.; [09] FINAL INSPECTION; PANEL HOLES REPAIRED.
